American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Y20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Simai He, Zhening Li and Shuzhong Zhang. Inhomogeneous polynomial optimization over a convex set: An approximation approach. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski. The curse of dimensionality for numerical integration of smooth functions. Math. Comp. 83 (2014) 2853-2863.
Abstract, references, and article information   
View Article: PDF

[3] Andrew Kroshko, Oluwaseun Sharomi, Abba B. Gumel and Raymond J. Spiteri. Design and Analysis of NSFD Methods for the Diffusion-Free Brusselator. Contemporary Mathematics 618 (2014) 163-180.
Book volume table of contents   
View Article: PDF

[4] Irénée Briquel, Felipe Cucker, Javier Peña and Vera Roshchina. Fast computation of zeros of polynomial systems with bounded degree under finite-precision. Math. Comp. 83 (2014) 1279-1317.
Abstract, references, and article information   
View Article: PDF

[5] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[6] Diego Armentano, Carlos Beltrán and Michael Shub. Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials. Trans. Amer. Math. Soc. 363 (2011) 2955-2965. MR 2775794.
Abstract, references, and article information   
View Article: PDF

[7] William W. Hager and Soonchul Park. Global convergence of SSM for minimizing a quadratic over a sphere. Math. Comp. 74 (2005) 1413-1423. MR 2137009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On strong tractability of weighted multivariate integration. Math. Comp. 73 (2004) 1903-1911. MR 2059742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^s$. Math. Comp. 73 (2004) 1885-1901. MR 2059741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pedro Morin, Ricardo H. Nochetto and Kunibert G. Siebert. Local problems on stars: A posteriori error estimators, convergence, and performance. Math. Comp. 72 (2003) 1067-1097. MR 1972728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andreas Griewank, Jean Utke and Andrea Walther. Evaluating higher derivative tensors by forward propagation of univariate Taylor series. Math. Comp. 69 (2000) 1117-1130. MR 1651755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Suresh K. Lodha and Ron Goldman. A unified approach to evaluation algorithms for multivariate polynomials. Math. Comp. 66 (1997) 1521-1553. MR 1422789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. H. Verner and M. Zennaro. Continuous explicit Runge-Kutta methods of order $5$ . Math. Comp. 64 (1995) 1123-1146. MR 1284672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pengyuan Chen. Approximate zeros of quadratically convergent algorithms . Math. Comp. 63 (1994) 247-270. MR 1240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. Woźniakowski. Average case complexity of linear multivariate problems . Bull. Amer. Math. Soc. 29 (1993) 70-76. MR 1193541.
Abstract, references, and article information   
View Article: PDF

[18] G. W. Wasilkowski. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure . Bull. Amer. Math. Soc. 28 (1993) 308-314. MR 1184000.
Abstract, references, and article information   
View Article: PDF

[19] J. F. Traub and H. Woźniakowski. Perspectives on information-based complexity . Bull. Amer. Math. Soc. 26 (1992) 29-52. MR 1102756.
Abstract, references, and article information   
View Article: PDF

[20] Beresford N. Parlett. Some basic information on information-based complexity theory . Bull. Amer. Math. Soc. 26 (1992) 3-27. MR 1102755.
Abstract, references, and article information   
View Article: PDF

[21] Morris W. Hirsch and Richard S. Palais. Editors' remarks: ``Some basic information on information-based complexity theory'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ 26 (1992), no.\ 1, 3--27; MR1102755 (94e:68077a)] by B. N. Parlett and ``Perspectives on information-based complexity'' [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no.\ 1, 29--52; MR1102756 (94e:68077b)] by J. F. Traub and H. Wo\'zniakowski . Bull. Amer. Math. Soc. 26 (1992) 1-2. MR 1141473.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1